# SDR SWIA200110392

- Difficulty date: November 24, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 14,684 hours, 20,644 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR WOULD NOT RETRACT.  RED A & B LIGHTS REMAINED ILLUMINATED.  CYCLED THE GEAR MULTIPLE TIMES.  LIGHT REMAINED ILLUMINATED.  GEAR DID NOT RETRACT.  RETURNED TO FIELD.  ADJUSTED RT MAIN GEAR DOOR SEQUENCE VALVE.  EXTENDED AND RETRACTED GEAR SEVERAL TIMES.  OPS CHECK GOOD.
